Alert archive / Illinois / Beach Hazards Statements in 2018
Beach Hazards Statement 4, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 21, 2018, 3:33 AM CDT for Lake County, Illinois; Lake County, Indiana. It took effect at Jun 21, 2018, 3:46 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2018, 3:33 AM CDT (08:33 UTC)
- In effect from
- Jun 21, 2018, 3:46 PM CDT
- Expired
- Jun 23, 2018, 3:07 AM CDT
- In force
- 35 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IL, Lake County, IN
The radar
The Chicago radar (KLOT), 51 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2460 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted.
807 WHUS43 KLOT 210833 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 333 AM CDT Thu Jun 21 2018 ILZ006-014-INZ001-211645- /O.NEW.KLOT.BH.S.0004.180622T0000Z-180623T0900Z/ Lake IL-Cook-Lake IN- 333 AM CDT Thu Jun 21 2018 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH LATE FRIDAY NIGHT... The National Weather Service in Chicago has issued a Beach Hazards Statement...which is in effect from this evening through late Friday night. * LOCATION...Lake Michigan beaches in Illinois and Lake County Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 7 feet. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$
6 follow-up statements
724 WHUS43 KLOT 211605 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 1105 AM CDT Thu Jun 21 2018 ILZ006-014-INZ001-220015- /O.CON.KLOT.BH.S.0004.180622T0000Z-180623T0900Z/ Lake IL-Cook-Lake IN- 1105 AM CDT Thu Jun 21 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH LATE FRIDAY NIGHT... * LOCATION...Lake Michigan beaches in Illinois and Lake County Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...Building to 4 to 7 feet tonight. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ RC
363 WHUS43 KLOT 212046 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 346 PM CDT Thu Jun 21 2018 ILZ006-014-INZ001-220500- /O.EXT.KLOT.BH.S.0004.180621T2046Z-180623T0900Z/ Lake IL-Cook-Lake IN- 346 PM CDT Thu Jun 21 2018 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE FRIDAY NIGHT... * LOCATION...Lake Michigan beaches in Illinois and Lake County Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 to 7 feet tonight through Friday. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ RC
484 WHUS43 KLOT 220930 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 430 AM CDT Fri Jun 22 2018 ILZ006-014-INZ001-221730- /O.CON.KLOT.BH.S.0004.000000T0000Z-180623T0900Z/ Lake IL-Cook-Lake IN- 430 AM CDT Fri Jun 22 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Lake Michigan beaches in Illinois and Lake County Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet through late tonight. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ JEE
320 WHUS43 KLOT 221559 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 1059 AM CDT Fri Jun 22 2018 ILZ006-014-INZ001-230000- /O.CON.KLOT.BH.S.0004.000000T0000Z-180623T0900Z/ Lake IL-Cook-Lake IN- 1059 AM CDT Fri Jun 22 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...Lake Michigan beaches in Illinois and Lake County Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet through late tonight. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ MTF
730 WHUS43 KLOT 222109 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 409 PM CDT Fri Jun 22 2018 ILZ006-014-INZ001-230515- /O.CON.KLOT.BH.S.0004.000000T0000Z-180623T0900Z/ Lake IL-Cook-Lake IN- 409 PM CDT Fri Jun 22 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * LOCATION...Lake Michigan beaches in Illinois and Lake County Indiana. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...4 to 6 feet through late tonight. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you into deeper water along the pier structure. Exposed beaches are more likely to experience the most significant wave and current impacts. Impacts at beaches with protective breakwalls or jetties will be subject to the orientation of structures as well as wind and wave direction. For information on swim advisories or bans at Chicago beaches visit: www.cpdbeaches.com. && $$ Ratzer
429 WHUS43 KLOT 230807 CFWLOT LAKESHORE HAZARD MESSAGE National Weather Service Chicago IL 307 AM CDT Sat Jun 23 2018 ILZ006-014-INZ001-230915- /O.CAN.KLOT.BH.S.0004.000000T0000Z-180623T0900Z/ Lake IL-Cook-Lake IN- 307 AM CDT Sat Jun 23 2018 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE National Weather Service IN Chicago has cancelled the Beach Hazards Statement. Waves have subsided and no longer pose a serious swimming risk. Waves of 2 to 4 feet this morning will create moderate swimming conditions, which means that breaking waves and currents are expected. Stay away from dangerous areas like piers, breakwalls, and river outlets. Always have a floatation device with you in the water. $$ JEE
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 21, 3:31 AM CDT, 2 minutes earlier.
Area forecast discussion, Jun 21, 3:31 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
331 AM CDT Thu Jun 21 2018
.SHORT TERM...
330 AM CDT
Through Friday...
Slow moving upper level low pressure in a relatively high
precipitable water environment will make for messy couple of days
for some areas across our region. Expect cool and wet conditions,
with areas under and closer to the low getting breaks/showery
weather, and areas farther north potentially getting stuck in
extended periods of rain with embedded thunder. Heavy rain and
localized flooding appear the main concern, and with low flash
flood guidance due to wet grounds, flash flooding may become an
issue for some areas as well.
The 0z ILX sounding depicts the moist and relatively warm airmass,
with a 1.89" PWAT and 13,500 ft freezing level. This is a good
environment for efficient warm rain processes. Instability does
look to remain a bit more tempered the next few days with all of
the cloud cover. But with even lower instability, embedded thunder
remains possible which will enhance the warm rain processes.
Certainly with more instability this becomes even more concerning.
The first wave will come through the area this morning into early
afternoon. These will certainly have heavy rain and maybe some
localized flooding potential, but this axis may be a bit more
progressive than what may be coming later tonight. Areas south of
I-80 may get in on some breaks today, and as such will
destabilize a bit more. As the upper low continues to shift east,
additional shortwaves will pinwheel ahead of the low. PNT forecast
soundings depict up to 1000 J/kg of CAPE and 25 kt of shear with
decent low level lapse rates supporting some localized stronger
wind gusts in our southern counties. Mid level lapse rates are
weaker, thus the severe coverage does not appear to be that large,
with instability dropping off farther north, but it appears that
some stronger storms will bear watching across west central IL and
close to our area later this afternoon.
Tonight the upper low will build into south central IL. This will
setup and easterly feed into the area, and therefore storms will
likely train over similar areas wherever the higher Theta-e axis
on the back side of the system sets up. Model run accum QPF
certainly suggests many areas when all is said and done will see
in excess of an inch, with 3-4" totals not out of the question in
this setup. The challenge will be where this higher axis will be.
At this point areas along and north of Chicago are favored. GEFS
plumes for ORD have 1.2 to 4.5 inches of QPF indicating the
potential this system has for some areas, with mean currently
holding at 2.75".
With all that in mind, some type of flood message is warranted
given that rivers across northern IL are running high, storm total
QPF ranging from 1-5" both from raw guidance and GEFS ensembles
(showing potential is there) Will go out with a flash flood
watch through tonight, that may need to be honed in location.
Rivers will likely rise after getting a good bump already from
recent rains. While rates may not be at the levels for flash
flooding or all areas (and the potential for some initial
breaks), the potential is there, especially if these get over more
urban areas.
KMD
&&
.LONG TERM...
329 AM CDT
Friday through Wednesday...
Not too many changes to the blended model guidance given the
active short term weather. The upper low will pull away Friday
night, with the heavier rains easing Friday afternoon and even
more so in the evening. Zonal flow over the weekend and northeast
low level flow with no significant waves suggests somewhat cooler
but generally dry weather. Cannot rule out some rain showers at
times as there is some weak energy in the zonal/NW flow aloft.
Ridging aloft and SE flow suggests Monday will be dry with some
warming. Another upper low will cross the plains and arrive across
our region mid week, suggesting more inclement weather is
possible, depending on if the low moves through our area or if it
stays north. Beyond that time frame, there are hints of a heat
dome building in our near the region, but it is not a clean one
that may be muddled with clouds and occasional precip. Did nudge
temps up a tad closer to 925 mb climatology.
KMD
&&
.AVIATION...
For the 06Z TAFs...
1240 am...Forecast concerns include periods of moderate/heavy rain
and associated cigs/vis along with low potential for thunder.
A slow moving storm system will pass south of the terminals today
through Friday with waves of rain moving across the area. The
first wave is in the process of dissipating with showers expected
for the next few hours and then a lull heading towards sunrise. An
isolated thunderstorm is possible...mainly toward mdw/gyy over the
next 1-2 hours. Another band of rain will form later this morning
and rotate across the terminals from mid morning through early
this afternoon. Periods of heavy rain are expected wherever this
band sets up. There is a chance for a few thunderstorms with this
band but instability is limited so only maintained vicinity
mention for now. Another lull is possible from late afternoon into
mid evening with another band of moderate/heavy rain possible late
this evening into early Friday morning. While there is reasonable
support for these lull periods...there may be light rain or
showers falling for large time periods outside of the expected
main periods of heavier precipitation.
Cigs expected to remain low mvfr through the period with ifr
possible. Confidence for prevailing ifr cigs is low at this time.
Mvfr vis will be common with rain/showers but ifr vis or briefly
lower will be possible with the heavier rains.
Winds will remain generally easterly through the period and
increase into the 12-16kt later this morning with gusts into the
upper teen/lower 20kt range for much of the day. cms
&&
.MARINE...
256 PM CDT
A nearly stationary frontal boundary will remain stretched west to
east across central Illinois and Indiana through Thursday. A low
over the central Great Plains today will meander around the
central Great Plains and middle Mississippi Valley through
Thursday, then drift from Missouri to the eastern Great Lakes
Thursday night through Saturday night. Expect a persistent period
of 15-25 knot N to NE winds through the weekend. However, a period
of winds to 30 knots are possible Thursday night into Friday
morning across the south half of Lake Michigan. High pressure will
then build across the Great Lakes region Sunday night through
Monday, bringing a period of NE winds on Monday.
Kluber
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022
until 7 AM Friday.
Beach Hazards Statement...ILZ006-ILZ014...7 PM Thursday to 4 AM
Saturday.
IN...Beach Hazards Statement...INZ001...7 PM Thursday to 4 AM
Saturday.
LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744...7 PM
Thursday to 4 AM Saturday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 20, 5:45 PM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Chicago/Romeoville IL 545 PM CDT Wed Jun 20 2018 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 212045- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook- La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford- Lake IN-Porter-Newton-Jasper-Benton- 545 PM CDT Wed Jun 20 2018 /645 PM EDT Wed Jun 20 2018/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. Weather hazards expected... Significant Thunderstorm Risk. Limited Flooding Risk. DISCUSSION... Thunderstorms are expected to increase in coverage initially across north central Illinois early this evening, and then for the remainder of northeast Illinois and northwest Indiana late this evening and overnight. Widespread severe weather is not expected at this time, however, a few stronger storms capable of gusty winds are possible along and west of the I-39 corridor this evening. Heavy rainfall and localized flooding will be possible with any storm tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday... Limited Severe Thunderstorm Risk. Elevated Flooding Risk. High Swim Risk Friday... Limited Flooding Risk. Limited Thunderstorm Risk. High Swim Risk Sunday... Limited Thunderstorm Risk. Tuesday... Limited Thunderstorm Risk. DISCUSSION: Thunderstorms are once again expected area wide on Thursday, with strong to severe storms possible Thursday afternoon into Thursday evening south of I-80. Heavy rainfall and flooding will once again be possible with any storm Thursday. The heavy rain potential will continue Thursday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. GENERAL STORM MOTION OF THE DAY: Moving toward the east northeast at 10 to 20 MPH. LMZ740>745-212045- Winthrop Harbor to Wilmette Harbor- Wilmette Harbor to Northerly Island- Northerly Island to Calumet Harbor-Calumet Harbor to Gary- Gary to Burns Harbor-Burns Harbor to Michigan City- 545 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Limited Thunderstorm Risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday... Hazardous conditions for small craft are likely. Limited Thunderstorm Risk. Friday... Limited Thunderstorm Risk. Sunday... Limited Thunderstorm Risk. Tuesday... Limited Thunderstorm Risk. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-212045- Lake Michigan from Michigan City IN to St. Joseph MI 5 NM offshore to Mid Lake- Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and north of a line from Charlevoix MI to South Fox Island 5 NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to Mid Lake- Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI- Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5 NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5 NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM offshore to Mid Lake- Lake Michigan Holland to Whitehall MI 5 nm off shore to mid- line of lake- Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid Lake- Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to Mid Lake- 545 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of the open waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Limited Thunderstorm Risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday through Sunday... Limited Thunderstorm Risk. Tuesday... Limited Thunderstorm Risk. Rodriguez Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:34 PM CDT | River Flood Advisory | LOT | Will | 14 hr |
| Jun 20, 8:34 PM CDT | River Flood Advisory | LOT | Kane, McHenry | 7 days |
| Jun 20, 8:34 PM CDT | River Flood Advisory | LOT | LaSalle | 3 days |
| Jun 20, 8:39 PM CDT | River Flood Warning | LOT | Ogle | 48 hr |
| Jun 20, 8:39 PM CDT | River Flood Warning | LOT | Iroquois | 38 hr |
| Jun 20, 10:44 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, LaSalle, Livingston | 3 hr |
| Jun 21, 3:18 AM CDT | Small Craft Advisory | LOT | 48 hr | |
| Jun 21, 3:28 AM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more | 34 hr |
| Jun 21, 7:46 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Grundy, Iroquois, Kane, Kankakee and 5 more | 4 hr |
| Jun 21, 9:39 AM CDT | River Flood Warning | LOT | Boone | 25 hr |
| Jun 21, 10:10 AM CDT | River Flood Warning | LOT | Lake | 11 days |
| Jun 21, 10:10 AM CDT | River Flood Warning | LOT | Will | 3 days |
| Jun 21, 10:20 AM CDT | River Flood Advisory | LOT | Cook | 5 days |
| Jun 21, 10:20 AM CDT | River Flood Advisory | LOT | Cook | 63 hr |
| Jun 21, 10:20 AM CDT | River Flood Advisory | LOT | Will | 3 days |
| Jun 21, 10:20 AM CDT | River Flood Advisory | LOT | Grundy | 48 hr |
| Jun 21, 10:20 AM CDT | River Flood Advisory | LOT | Lake | 57 hr |
| Jun 21, 10:34 AM CDT | River Flood Warning | LOT | Kane, McHenry | 13 days |
| Jun 21, 10:34 AM CDT | River Flood Warning | LOT | McHenry | 21 days |
| Jun 21, 10:34 AM CDT | River Flood Warning | LOT | Kane, Kendall | 11 days |
| Jun 21, 10:34 AM CDT | River Flood Warning | LOT | LaSalle | 3 days |
| Jun 21, 10:34 AM CDT | River Flood Warning | LOT | LaSalle | 61 hr |
| Jun 21, 10:57 AM CDT | Areal Flood Advisory | LOT | Boone, DeKalb, McHenry, Ogle, Winnebago | 4 hr |
| Jun 21, 11:18 AM CDT | River Flood Warning | LOT | Bureau, LaSalle, Putnam | 9 days |
| Jun 21, 11:22 AM CDT | River Flood Advisory | LOT | LaSalle | 24 hr |
| Jun 21, 11:44 AM CDT | Areal Flood Warning | LOT | Cook, DuPage, Will | 9 hr |
| Jun 21, 11:56 AM CDT | Areal Flood Advisory | LOT | Kane, Lake, McHenry | 3 hr |
| Jun 21, 1:44 PM CDT | River Flood Warning | LOT | Cook | 20 hr |
| Jun 21, 1:44 PM CDT | River Flood Warning | LOT | Cook | 45 hr |
| Jun 21, 3:51 PM CDT | River Flood Warning | LOT | Cook | 4 days |
| Jun 21, 3:51 PM CDT | River Flood Warning | LOT | Cook | 52 hr |
| Jun 21, 3:51 PM CDT | River Flood Warning | LOT | Will | 56 hr |
| Jun 21, 3:51 PM CDT | River Flood Warning | LOT | DuPage | 42 hr |
| Jun 21, 4:07 PM CDT | River Flood Advisory | LOT | Lake | 19 hr |
| Jun 21, 4:07 PM CDT | River Flood Advisory | LOT | Cook | 3 days |
| Jun 21, 5:13 PM CDT | Areal Flood Advisory | LOT | LaSalle, Livingston | 3 hr |
| Jun 21, 5:50 PM CDT | Areal Flood Advisory | LOT | LaSalle, Livingston | 3 hr |
| Jun 21, 6:19 PM CDT | Areal Flood Advisory | LOT | DeKalb, Grundy, Kane, Kendall, LaSalle, Lee and 1 more | 3 hr |
| Jun 21, 1:44 PM CDT | River Flood Warning | LOT | Lake | 21 hr |
| Jun 21, 3:51 PM CDT | River Flood Warning | LOT | Lake, Newton | 24 hr |
| Jun 21, 4:07 PM CDT | River Flood Advisory | LOT | Jasper, Porter | 6 hr |
| Jun 21, 4:07 PM CDT | River Flood Advisory | LOT | Newton | 64 hr |
Nearby
Beach Hazards Statements in Illinois, 2018Beach Hazards Statements in Indiana, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.